# SDR ASAA2015120314093

- Difficulty date: December 3, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,121 hours, 9,499 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, AFT BULKHEAD TO FLOOR LOWER SUPPORT ANGLE HAS CORROSION  INTERGRANULAR.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-00-53, ORIGINAL MATERIAL 0.071, MATERIAL LOSS .0.019 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  REMAINING MATERIAL 0.052, UT GAGE, T8225U.  REMOVED SUPPORT ANGLE IAW SRM 57-40-02.  INSTALLED POSITIONED DRILLED AND DEBURRED IAW SRM 57-40-05 AND 51-40-02, NEW ANGLE PO 853691.3.
